Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; THERATHERM MOIST HEAT 14X27STD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DJO, LLC CHATTANOOGA; THERATHERM MOIST HEAT 14X27STD
Model Number
1032
Medical Device Problem Code
Fire (1245)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
10/13/2016
Type of Reportable Event
Malfunction
Event or Problem Description
Complaint received that alleges "heating pad started sparking and caught fire".Questionnaire not received from customer or clinician.Device not returned for evaluation.Oem notified of complaint.
New Search
Submit an Adverse Event Report
Brand Name
CHATTANOOGA
Common Device Name
THERATHERM MOIST HEAT 14X27STD
Manufacturer
(Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key
6050684
Report Number
2020737-2016-00014
Device Sequence Number
19307174
Product Code
IRT
UDI-Device Identifier
00888912000147
UDI-Public
00888912000147
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/24/2016
Report Date
(Section F)
10/24/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
1032
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
10/17/2016
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Date Report Sent to FDA
10/24/2016